FDA Approved Drugs and User Comments: RAMIPRIL

User Comments:


For High Blood Pressure: “Started the drug a week ago due to high blood pressure 182/107. This wasn’t taken at hospital when I was due an infusion for my Rheumatoid Arthritis. Told I would not be given it and to see my GP, He took blood pressure That dropped by 30 points from previous day. Think white coat syndrome may be involved. Anyway, have now been taken off it after not even a week as suffering from nausea, light headedness, loss of appetite, extreme tiredness, heart fluttering. Seeing GP in a couple of weeks and will take it from there. Only thing I got told when I asked about side effects was that I might get a cough.”

Ellie (taken for less than 1 month) March 7, 2018


For High Blood Pressure: “Poor lifestyle and extreme stress sent my BP soaring to 196/132. I was immediately prescribed Ramipril I took the medicine @ 4pm and by 10pm I took my BP reading it was 153/95. Still some work to do to bring it down but for day one not bad at all. I use a wireless cuff BP machine Qardio which tracks all the readings I make which help me guide the GP. It also tells me if I have an irregular heart beat. Good investment.”

Shanila (taken for less than 1 month) January 12, 2018


For High Blood Pressure: “Many years on coversyl plus 4/1.25mg. BP unvariable at 118/86. However product changed to 5/1.25 mg started suffering from diarrhoea. Changed to ramipril 5mg, 4 months ago, mornings. Recent morning BP 135/105 lunch time 120/90. Evening 135/95. Diarrhoea disappeared with change of medication. Amlodipin 5mg added recently. 4th day lunchtime reading 115/75 but some side effects being felt. Earlier this morning, prior to ramipril, 120/90. Diastolic bp seems to be my problem. Anyone with some experience there how to manage it with less medication?”

Anonymous (taken for 1 to 6 months) December 16, 2017


For Diabetic Kidney Disease: “I was initially prescribed ramipril for renal protective purposes due to high proteinuria. I started at 5 mg and was gradually increased to 30mg over a 2 year period. Side effects: sleeplessness, irritable, panic attacks, overwhelm, inability to cope with everyday life, crying, loss of confidence, unable to complete projects… I thought is circumstantial, so over 6 month period quit my jobs and focused to reduce and manage stressors in life. But no improvement!?! The only thing left to remove/try was the drug. I went off it for 12 days and felt like million bucks! Calm, happy disposition, sleep, I was myself again! But bp went up to 189/116. Hope there is another option for me :(“

kayakgurl (taken for 2 to 5 years) December 11, 2017


For High Blood Pressure: “Ramipril increases my blood pressure. Like a fool, I persisted with this drug for four weeks (2.5mg a day). Initially it gave me terrible leg cramp, cramped my stomach muscles and made me incredibly tired. It also fogged my head making it difficult to think clearly and remember things. It made me short breathed and gave me jabbing pains in the lower abdomen. I monitor my blood pressure closely, my wife is a nurse and my daughter is a doctor so I am badly nagged! And there is no question about it, Ramipril INCREASES my blood pressure. So it’s not for me. Still looking for a drug that works.”

idigress (taken for 1 to 6 months) November 27, 2017


For High Blood Pressure: “I have been increased from 2.5mg to 5mg but because by blood pressure was 135/85 they were not happy with the bottom number 85 and because I am a type 2 diabetic they have now just double my dose to 10mg and for years stated I had white coat syndrome and would not medicate – surely this could have cause more damage. But so far so good I do suffer with night sweats and leg pains but don’t know if this is linked.”

Twinklestar73 November 23, 2017

* The Content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding a medical condition.